# SDR AWXA200300388

- Difficulty date: April 13, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,765 hours, 38,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT - DURING C-17 CHECK THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
